# SDR DALA2017091406904

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 57,642 hours, 21,159 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 SLIDE D-RING NOT IN CORRECT POSITION.  INSTALLED SURVIVAL PACK D-RING CORRECTLY IAW AMM 25-66-01.
